# SDR SWIA200718040

- Difficulty date: March 20, 2007
- Submitted: March 22, 2007
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 31,119 hours, 43,590 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HYDRAULIC BAY OUTBOARD FRAME HAS A CRACK IN IT, DISCOVERED DURING SERVICE CHECK INSPECTION.  REPLACED OUTBOARD FRAME IAW EMB SRM 51-40-02.
